# SDR DXTA2021121053290

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 11,557 hours, 7,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE: RIGHT BRAKE REQUIRED MUCH GREATER THAN NORMAL APPLICATION FORCE BEFORE IT WOULD ENGAGE DURING LANDING ROLLOUT (REPORTED FROM RIGHT SEAT PILOT) // SIGNOFF// VISUALLY INSPECTED BOTH INBOARD AND OUTBOARD RH BRAKE ASSEMBLES FOR ANY DEFECTS/ LEAKS. NONE NOTED AT THIS TIME. (RF 12/10/21} C/W BLEED OF RH BRAKE ASSEMBLIES. NOTED BUBLES IN #3 AND #4 BRAKS. HAD FBO BRING AIRCRAFT OUT FOR TAXI .CHECKS. ALL CHECKS GOOD. REF CE-680 AMM 32-42-10 AND QRH
